Palpation and flutters of the heart

My husband is on 10mg bispriolol 40mg statins and blood pressure tabs he been having problems since last October and still dont know whats going on the 24hr showed nothing but he still gets terrible tight crushing feelings in his chest its really worrying me now and hes got more breathless and a terrible cough that doesnt go away any advice peeeps please x

10 Replies

oldestnewest
  • Has your husband told his GP about the tight crushing feelings in his chest and his cough? If not he really must. Next time he has the feeling in his chest he should go straight to A&E (or even call an ambulance), they can do a blood test and ECG which will show if his heart is struggling. Believe me A&E take the symptom of tight crushing in the chest very seriously as should GP's. I have been where you are and can advise you that it is important to seek medical advice ASAP.

  • My chest always feels a bit tight sometimes when I'm in AF, but my doctor told me that if it continued or got in any way uncomfortable or painful, that I should go to A&E straight away... It's always best to have these things checked out to make sure there is nothing further going on, so I'd second JeanJeannie here and say to you to go straight in to hospital next time it happens. It's good, if nothing else, to have them confirm that there isn't anything else going wrong - just look at it as a necessary check. And keep in touch if there is anything else you want to know :)

  • Also just wondered about Bisoprolol. It made me feel terrible, tired, breathless, but not a tight chest and I was only on 5mg, then 2.5 which wasn't as bad, but still had to give it up. As the others have said, straight to A&E next time, see if they can find the cause. Even if you come out with nothing, at least you'll know it's not something obvious.

    Koll

  • I agree with all above crushing chest pain not good. Get to a/e when it happens

    Eileen

  • I could not function on 10mg bisoprolol without v tight feeling in chest . with a crushing feeling though I am with the others .... get to AE and they will take this seriously. Do not just put up with this. Do let us know how you get on. Sandra

  • Everyone agrees... we never like going, and we loathe them not finding anything - although it should be the best news! Sometimes just knowing there isn't anything more serious going on might alleviate some of the suffering!

    Take care

  • Just read your post do take your husband to your D'rs they will be able to tell if he has had any problems with his heart which is possible.please do jot wait go when you can.

    Your Dr should not mind you going in to talk about what has been going on.please let us know how you get on.

    We all care about each other here.

    Christo.

  • Thank you everyone took my husband to a&e I called an ambulance they could see on the ecg there was something they mentioned some trama to his heart wgen in a & e tho they said all seemed fine and the bloods were fine its a mistery whats going on really they keep saying its the electrics of his heart but we still aint got an answer on what is wrong with him hopefully we see a cardiologist soon x

  • Hi vyse 29

    For other readers, this contribution goes beyond simple AF.

    Although I hadn't been feeling top notch for a while , a probable bout of AF out of the blue diagnosed by my GP took me, eventually, to a cardiologist. He said that AF was not my main problem, but untreated high blood pressure over time had caused the muscle wall of the left ventricle of my heart to thicken, due to the effort of trying to keep the blood circulating, which in turn may have triggered AF.

    I too have a tight feeling in my chest and a feeling I want to cough. Its so hard to sort side effects of drugs from effects of the disorder. Heart failure can cause breathing difficulties, but then Bisoprolol can bring on bronchospasm, especially affecting those with a history of asthma. And Flecainide can cause difficulty with breathing as well! I'm struggling to understand myself.

    I don't know if this casts any light for you; I just wondered if the heart trauma mentioned could be similar. Next time you see someone, do ask for a thorough explanation; get them to repeat it if necessary and perhaps write it down as well. It is all a foreign language at first and one is not in the most calm and receptive state when in A&E I find.

    Mrs Gilly

  • Pleased you went to a&e and that you will be seeing a cardiologist soon to get to the bottom of this. Your husband will feel a lot better once in the hands of a cardiologist and you will to.

    Dee.

You may also like...